# SDR ASAA2022021037400

- Difficulty date: February 10, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 21,958 hours, 6,903 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 9101
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 52,921 hours, 16,256 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB AT ABOUT FL290 CABIN RATE OF CLIMB BEGAN FLUCTUATING FROM 500 FPM DESCENT TO 1800 FPM CLIMB. IT WAS NEARLY CONSTANT UNTIL LEVEL OFF AT FL340. AS WITH THE PREVIOUS WRITE UPS, THE LEFT DUCT PRESSURE FLUCTUATED AS WELL. IN CRUISE IT IS MORE INTERMITTENT AND SMALLER FLUCTUATIONS, +/- 500 FPM. RANDOM PRESSURE SPIKES FOR THE REMAINDER OF THE FLIGHT UP TO +/- 1000 FPM. GROUNDED - YES. ACCOMP BITE OF #1 AND #2 DCPC. NO FAULTS NOTED. REF B737-900 FIM 21-33 TASK 802. EXAMINED L/H A/C BAY FOR DUCT LEAKS - NO SIT LEAKS NOTED. UPON REMOVAL OF TEMP CONTROL VALVE NOTED BROKEN GROUND WIRE ON QUICK DISCONNECT PLUG AND REMOVED TEMP CONTROL VALVE. REMOVED AND REPLACED PACK FLOW AND TEMPERATURE CONTROLLER PER AMM 21-61-00 (LEFT SIDE) REPAIRED GROUND WIRE AT GROUND STUD GD5122 REF B737-900 WDM 21-51-12. INSTALLED NEW TEMP CONTROL VALVE REF AMM 21-51-10. OPS CHECK GOOD AND LEAK CHECK GOOD. FOUND DUCT PRESSURE GAUGE DOES NOT RETURN TO ZERO WHEN POWER REMOVED. SUSPECT BAD DUCT PRESSURE GAUGE. REMOVED AND REPLACED DUAL DUCT PRESSURE INDICATOR AND OPS CHECK GOOD. REF AMM 36-21-02. AND GROUND VERIFICATION SUCCESSFUL.
